MAUDE Adverse Event Report: Nobel Biocare AB Replace Select Tapered TiU NP 3.5x10mm; Endosseous Dental Implant

Nobel Biocare AB Replace Select Tapered TiU NP 3.5x10mm; Endosseous Dental Implant
Catalog Number 29401
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury

Brand Name
Replace Select Tapered TiU NP 3.5x10mm
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Nobel Biocare AB
dimbovägen 2
karlskoga 69151
SW  69151
MDR Report Key50811867
Report Number2027971-2026-129303
Device Sequence Number15616583
Product Code DZE
UDI-Device Identifier07332747159646
UDI-Public(01)07332747159646(10)12038381(17)200214
Combination Product (Y/N)N
Initial Reporter CountryHR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/17/2026
Report Date (Section F) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2020
Device Catalogue Number29401
Device Lot Number12038381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/11/2026
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale